MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK

Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI1000S
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having a issue with the single use pressure bags ripping on the side, when we pump them up.".
 
Additional Manufacturer Narrative
The account reported finding ripped mesh; according to the customer, on "several occasions" the pressure bag "broke" during "mer" procedures and after the incident occurred the "bag had to be reapplied"; there was no injury, follow-up care, medical, and/or surgical intervention or treatment required.A photo and a sample were received; the customer provided three photos for review, and it was observed that the mesh pocket on the back had ripped from the pressure bag on one side, with no rips or defects in the material of the pressure bag itself.The customer returned 2ea unused samples for review, and when a 1000ml iv bag was placed in the back mesh pocket and the pressure bag was inflated to 300 mmhg, mesh ripping was not observed; the customer also returned the sample depicted in the provided photos, and the mesh ripped from the pressure bag.Based on the complaint details, photo and sample evaluations, and the investigation, the complaint is confirmed; the root cause could not be determined based on the information provided and the photos and samples received, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1000ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50519245
Report Number1417592-2026-27877
Device Sequence Number9521834
Product Code KZD
UDI-Device Identifier10080196759620
UDI-Public10080196759620
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI1000S
Device Lot Number81725090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown